Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itching and red rashes on foreskin and penis. Medicine helped with itching but not rashes. What is it? Treatment?

2 days before I had itching on my fore skin(not circumcised)
then. I noticed red rashes on the head of my penis.
I applied a cream that I bought over-the-counter in a pharmacy. In one night, the itching stopped.
But yesterday, when I saw, the red rashes did existed still but without itching. Even today I notice that.
What is this and what should I do to recover from this?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed Muco cutaneous candidiasis of your genitals.
Since this is very common in diabetic person get your blood sugar levels on empty stomach and 2 hours after lunch done to rule out the diabetes.
Take anti fungal medicines orally along with anti fungal topical gel for local application.
Consult your family Physician to get prescription of these drugs.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor